# SDR 95ZZZX1609

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133CW
- Make and model: Cessna 310R
- Aircraft serial: 310R1260
- System (JASC): 3340 · Exterior Lighting
- Part: Breaker
- Part number: 112205101
- Condition: Failed
- Location: Nav Lights
- Part time: 5,861 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NAVIGATION LIGHTS CIRCUIT BREAKER DID NOT TRIP OFF AS A RESULT OF A SHORTED WIRE.  THIS OVERHEATED THE WIRE ALLOWING IT TO MELT THE INSULATION OFF OF TWO OTHER CIRCUITS WHICH SHORTED OUT THESE CIRCUITS AND THEIR RESPECTIVE CIRCUIT BREAKERS TRIPPED.
